# SDR C2XA11IA165

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 27,128 hours, 26,132 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2734, DURING PREFLIGHT INSPECTION THE CREW REPORTED A LANDING GEAR AIR/GRND FAIL INDICATION.  MAINTENANCE RESET THE AIRCRAFT, AND THE INDICATION DID NOT REOCCUR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
